Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have under active thyroid. Dress color changes on using deodorants. Due to thyroid problem?

I have underactive thyroid and I have used different kinds of deodorant now but certain colors I wear changes colors... for example by red shirts and dresses turn black under the arm , my whites turn yellow, and my blacks turn grey..... Ive been told its because of my thyroid but I don t know what kind of deodorant to try next.. Ive asked Dr s and at the Pharmancy. But no one can tell me anything...
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

To keep your dresses from discoloration I suggest you use sweat pads in your under arms. The dress changing in color might be due to sweat formation. You may get a deodorant with anti perspiration component next time. This will reduce sweat formation and also not cause discoloration of dresses.

Hope this helps
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor